# SDR UHLA2011092100303

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 19,513 hours, 12,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR INDICATION DOES NOT SHOW GREEN WHEN DOOR IS DISARMED.  OPERATED DOOR, VENT FLAP, GIRT BAR IAW EMB 170 MM 52-00-00, NO DEFECTS NOTED AT THIS TIME, OPS CHECK GOOD.
